MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838220
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2020 (first day of the month of bsc aware date) as the event date was not provided.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary artery.Following pre-dilatation with a 2.0 x 30mm emerge balloon, a 2.25 x 38mm synergy xd drug-eluting stent was advanced to treat the lesion.However, the device failed to cross the lesion and the stent was damaged.No patient complications were reported.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11064374
Report Number2134265-2020-18390
Device Sequence Number2560202
Product Code NIQ
UDI-Device Identifier08714729980773
UDI-Public08714729980773
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2022
Device Model NumberH7493941838220
Device Lot Number0025614056
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1